2019
Том 71
№ 6

All Issues

Bezushchak O. E.

Articles: 3
Article (Ukrainian)

Groups of Periodically Defined Linear Transformations of an Infinite-Dimensional Vector Space

Bezushchak O. E., Sushchanskii V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 10. - pp. 1299-1308

The notions of periodically defined and residual periodically defined linear transformations of an infinitedimensional vector space $V$ over the field $K$ are introduced. A group of all strictly residual periodically defined transformations and its subgroups of $u$-periodically defined transformations (where $u$ is a supernatural number) are investigated. A continual family of simple groups obtained as infinite-dimensional analogs of $PSL_n (K)$ is constructed.

Article (Ukrainian)

Conjugacy in isometry groups of generalized Baire metrics

Bezushchak O. E., Sushchanskii V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1148–1155

Article (Ukrainian)

l-Wreath products and isometries of generalized Baire metrics

Bezushchak O. E., Sushchanskii V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1031–1038